Journal of Symbolic Logic

The Journal of Symbolic Logic publishes original scholarly work in symbolic logic. Founded in 1936, it has become the leading research journal in the field. The Journal aims to represent logic broadly, including its connections with mathematics and philosophy as well as newer aspects related to computer science and linguistics.

Beginning with the 2014 subscription year, electronic access to the full-text of current issues of the Journal of Symbolic Logic (JSL) is only available by electronic subscription through Cambridge University Press.

Top downloads over the last seven days

On dp-minimal ordered structuresPierre SimonVolume 76, Issue 2 (2011)
Automorphism groups of models of Peano arithmeticJames H. SchmerlVolume 67, Issue 4 (2002)
Adding linear ordersSaharon Shelah and Pierre SimonVolume 77, Issue 2 (2012)
On uniform definability of types over finite setsVincent GuingonaVolume 77, Issue 2 (2012)
Splitting stationary sets in $\mathscr{P}(\lambda)$Toshimichi UsubaVolume 77, Issue 1 (2012)
  • ISSN: 0022-4812 (print), 1943-5886 (electronic)
  • Publisher: Association for Symbolic Logic
  • Discipline(s): Logic
  • Full text available in Euclid: 1936--2013
  • Access: By subscription only
  • Euclid URL: